# SDR 99ZZZX2198

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7001P
- Make and model: Piper PA-24-250
- Aircraft serial: 242146
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strap
- Part number: 2117400
- Condition: Loose
- Location: Lt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR STRAP CAME LOOSE AND TURNED AROUND CAUSING THE GEAR NOT TO EXTEND FULLY IN THE DOWN POSITION.  STRAP BRACKET ASSEMBLY WAS MISSING THE NUT THAT HOLDS IT TOGETHER TO THE MAIN GEAR SPRING ATTACHMENT BRACKET.
